Content Details
Last updated on:
12 Feb 2019 | 05:50 PM (IST)
Want to know more?
Read Our Editorial Policy

Overview

Uses of Notril Plus Syrup

Notril Plus Syrup is used in the treatment of common cold symptoms.

Notril Plus Syrup side effects

Common
  • Nausea
  • Vomiting
  • Allergic reaction
  • Sleepiness
  • Headache

How to use Notril Plus Syrup

Take this medicine in the dose and duration as advised by your doctor. Check the label for directions before use. Measure it with a measuring cup and take it by mouth. Shake well before use. Notril Plus Syrup may be taken with or without food, but it is better to take it at a fixed time.
Take it with food if stomach upset occurs.

How Notril Plus Syrup works

Notril Plus Syrup is a combination of three medicines: Chlorpheniramine, paracetamol and phenylephrine which relieves common cold symptoms. Chlorpheniramine is an antiallergic which relieves allergy symptoms like runny nose, watery eyes and sneezing. Paracetamol is an analgesic (pain reliever) and antipyretic (fever reducer). It blocks the release of certain chemical messengers in the brain that are responsible for pain and fever. Phenylephrine is a nasal decongestant which narrows the small blood vessels providing relief from congestion or stuffiness in the nose.

Notril Plus Syrup related warnings

Alcohol
CAUTION
Taking Notril Plus Syrup with alcohol can cause liver damage.
Pregnancy
WEIGH RISKS VS BENEFITS
Notril Plus Syrup may be unsafe to use during pregnancy.
Animal studies have shown adverse effects on the foetus, however, there are limited human studies. The benefits from use in pregnant women may be acceptable despite the risk. Please consult your doctor.
Lactation
Notril Plus Syrup is probably safe to use during lactation. Limited human data suggests that the drug does not represent a significant risk to the baby.
Driving
Notril Plus Syrup may make you feel dizzy, sleepy, tired, or decrease alertness. If this happens, do not drive.
Kidney
Notril Plus Syrup is probably safe to use in patients with kidney disease. Limited data available suggests that dose adjustment of Notril Plus Syrup may not be needed in these patients. Please consult your doctor.
Use of Notril Plus Syrup may cause excessive sleepiness in patients with end stage kidney disease.
Liver
CAUTION
Notril Plus Syrup should be used with caution in patients with liver disease. Dose adjustment of Notril Plus Syrup may be needed. Please consult your doctor.

Alternate Brands

For informational purposes only. Consult a doctor before taking any medicines.
Notril Plus Syrup
Grilinctus Paediatric Syrup
Franco-Indian Pharmaceuticals Pvt Ltd
₹0.93/ml of Syrup
5% costlier
TusQ-P 1mg/125mg/2.5mg Syrup
Blue Cross Laboratories Ltd
₹0.74/ml of Syrup
save 16%
Sinus 77 Syrup
Dales Pharmaceuticals Ltd
₹0.73/ml of Syrup
save 17%
Nocold Syrup
Cipla Ltd
₹0.95/ml of Syrup
8% costlier
T-Minic Plus Syrup
Glaxo SmithKline Pharmaceuticals Ltd
₹0.85/ml of Syrup
save 4%

Expert Advice

  • Notril Plus Syrup helps relieve symptoms of cold and flu such as headache, sore throat, runny nose, muscular pain, and fever.
  • It may cause dizziness and sleepiness. Don't drive or do anything that requires mental focus until you know how it affects you.
  • Avoid consuming alcohol when taking this medicine as it may cause excessive drowsiness.
  • Do not take it with any other medicine containing paracetamol (drugs for pain/fever or cough-and-cold) without asking your doctor first.
  • Inform your doctor if you are pregnant, planning to conceive or breastfeeding.

Patient Concerns

Questions Related to Notril Plus

arrow
1) Am I really suffering from diabetes. I am daily doing Ramdev baba Yoga for 1 - 1/30 Hrs 2) I am normal , May I stop Tab Glycomet 500 ? 3) ECG is abnormal but 2D eco is normal. What is a problem? 4) Why Doctor is asking me to take daily Cap. BecoZinc forever. May I stop or continue? 5) I am suffering from Neck spondilites . 6) I feel giddiness, so doctor starts this medicine and asked to take forever for long time May I continue or what ?Plz give me second opinion.
Dr. Sfurti Mann
Diabetes Specialist
Your HbA1c levels will ascertain your diabetes control. You must continue glycometSR. It's dose may even beFor giddiness you may take stemetil MD tab sos and pantop DSR before breakfast
I m cocieved running 9 month n my date of issue is on first week of june.but i m having swelling on foot
Dr. Suman Rao
Gynaecologist
Get your BP, serum proteins and kidney function test done. If all are fine then there is nothing to worry about.
arrow
Do you have any questions related to Notril Plus Syrup?

User Feedback


FAQs

Q. What is Notril Plus?

Notril Plus is a combination of three medicines: Chlorpheniramine, Paracetamol / Acetaminophen and Phenylephrine. This combination helps to relieve symptoms of cold like runny nose, watery eyes, fever and headache. Chlorpheniramine is an antiallergic. It relieves allergy symptoms like runny nose, watery eyes and sneezing. Paracetamol blocks the release of certain chemical messengers in the brain that are responsible for pain and fever. Phenylephrine is a decongestant which narrows the small blood vessels and provides relief from congestion or stuffiness in the nose.

Q. Is it safe to use Notril Plus?

Yes, Notril Plus is safe in most patients. However, in some patients it may cause common side effects like nausea, vomiting, allergic reaction, sleepiness, headache and other uncommon or rare side effects. Inform the doctor if you experience any persistent problem while taking this medicine.

Q. Can I stop taking Notril Plus when I am relieved of my symptoms?

Notril Plus is usually used for short term and can be discontinued when your symptoms are relieved. However, continue taking this medicine if your doctor has advised you to do so.

Q. Can the use of Notril Plus cause dizziness?

Yes, the use of Notril Plus can cause dizziness (feeling faint, weak, unsteady or lightheaded) in some patients. If you feel dizzy or lightheaded, it is better to rest for some time and resume once you feel better.

Q. Can the use of Notril Plus cause damage to liver?

Notril Plus is usually safe when taken according to the recommended dose. However, an overdose of Notril Plus can damage your liver. Avoid drinking alcohol, while taking this medicine as it may increase your risk of liver damage.

Q. What is the recommended storage condition for the Notril Plus?

Keep this medicine in the container or the pack it came in, tightly closed. Store it according to the instructions mentioned on the pack or label. Dispose of the unused medicine. Make sure it is not consumed by pets, children and other people.

Related Ayurvedic Ingredients

The medicine details are for information purpose only. Consult a doctor before taking any medicine.
Manufacturer/Marketer Address
WINSOME LABORATORIES LTD., B 257, Naraina Industrial Area , Phase – 1, New Delhi – 110 028, India
One of the following licensed pharmacy from the nearest location will deliver Notril Plus Syrup. Once the pharmacy accepts your order, the details of the pharmacy will be shared with you. Acceptance of your order is based on the validity of your prescription and the availability of this medicine: HLP, PIC, MPC, SBI, APS, SNL, RUS, KHS, TPN, NCE, DIL, NSF, AGP, VUR, SGC, LMS, PRC, UVD, HLT, PSE, WPL, BJR, VHP, GGL, MAM, NAS, ZNT, RYL, RPI, GPP, SGN, SIO, BRC, AGT, ITF, OIP, ALC, MDO, MDH, MAX, ATH, RPP, MKT, BDI, LHP, AVC, HCP, KNH, WHR, RKS, SPF, MLC, LCC, ORH, RPA, SSI, BHC, BDN, BLE, BJP, NNP, DAO, SDM, CTP, PEN, H2H, FRM, PWN, LIP, NLC, RAC, PTP, USF, KCI, THP, BSG, EVP, CHP, SRS, HEX, KRR, MDN, GRP, VNS, GPT, VDH, PHC, ENV, ZEL, VTR, RHL, DPL, CLT, CCM, JBT, MDX, TOM, XPR, AVL, MTD, PRN, AAA, GHR, XMX, HPC, AHP, NVL, MAP, UHP, LHA, NRS, GBL, MOM, ADM, NAI, JSL, AAY, SHN, MAG, AVW, SHC, MIL, EAN, SYS, HNP, ADE, RGH, JLS, HIP, TPS, PRT, APT, BHM, PAP, NTB, NRC, GMA, BSL, DFP, AFT, HMP, GNC, O4O, SBN, SYN, SMN, NTL, SVH, CNE, SLS, EEC, DCS, HSP, HVS, QTM, RSS, TAP, NNH, GNH, FDM, JHC, NXG, LTL, AYN, WAD, NVY, DYG, UMP, RPM, KLC, PHP, ABP, ENP, VEM, TSS, SIP, SNB, VJS, SGH, BHA, CPK, KIM, NTN, SBL, DAD, KHC, ALY, SOF, LAG, BMR, IPP, PTO, NFP, 9MM, WMW, RBT, IPL, NLP, BHP, BFV, EWH, RJP, GVP, OBS, TYN, PPR, SGA, OHM, SHG, ATL, MBP, GEO, STO, SNH, SCP, KIS, ISI, LBO, DSH, GHC, MMF, RHW, RSA, EQN, PSF, AMM, QLF, NRP, NPH, JVN, GLD, KMC, PTI, SNG, GDA, NPS, PLL, RKN, RTL, HNF, PHN, BGS, ABL, GIE, AAR, SPR, 1MH, SMS, HOP, MLT, PRL, DPP, RPC, KHH, SDE, CSE, SCH, HWS, DHP, FGH, SWA, VSL, MRS, VOP, NXT, GBC, JLI, 2ML, RGR, RHS, IAD, MJT, CMD, BLP, HAT, BES, KHP, OWT, EMB, DZY, AND, IMC, BLS, WDE, WSI, NEO, YBF, NSL, SLN, MGL, OWN, GTF, WSH, BNT, IDB, MKE, ANP, SBA, KHD, SBC, OMV, PVP, BAP, AMR, SPS, JIV, SDS, ZVO, UPA, SPV, OWP, PMA, KAL, HNT, USM, VHC, SWP, PNQ, AVB, SVS, HMS, FTP, NGW, ZVP, DAT, CMC, CBE, FIP, CZT, SAH, HZF, GHP, ASP, NBG, VAF, AHH, HSM, STA, MIP, PNT, WHP, SVA, BMJ, HTV, RWP, HPP, ADF, TRP, GFL, SLC, KBC, ANT, PRE, VMH, EPS, JJE, BNC, RRP, VTH, OLT, PCA, AYU, KOS, GPL, ATP, WHL, THR, PLT, BHS, SHD, ELS, SRG, DRA, SPD, MTM, SYC, DLY, ERS, HSS, YAG, HTS, TSC, BBT, ESY, RWL, IAH, RTN, AGC, JJD, FRS, EPR, VSC, DVH, OWI, ROF, ARD, DHR, RDR, VHS, NDP, BSN, CRN, GTC, HNA, AXM, MBN, AMH, MDI, DGN, CAE, BBN, RMR, BTM, MSD, NSM, BTH, HBV, GBB, 4IT, PME, TNH, MMC, STS, BIO, DLP, SSR, MNS, RVC, SAF, DYL, HHH, NTS, BBS, RDH, HGI, ALP
MRP
53
60 ml in 1 bottle
ADD TO CART
Best Price ₹42.4
20% OFF
Use Coupon HEALTH1020 during checkout